# SDR DL757992539

- Difficulty date: November 16, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N629DL
- Make and model: Boeing 757232
- Aircraft serial: 22919
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Wiper Motor
- Condition: Wiring Bad
- Location: Below Capt Winds
- Stage of operation: IN
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

CAPTS WINDSHIELD WIPER CB POPPED WOULD NOT RESET.  REPLACED WIPER MOTOR.
